Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 1
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Zhao, Yun Cao, Yongluo and Wang, Juan 2014. Dimension estimates in non-conformal setting. Discrete and Continuous Dynamical Systems, Vol. 34, Issue. 9, p. 3847.


Geometric thermodynamic formalism and real analyticity for meromorphic functions of finite order

  • DOI:
  • Published online: 01 June 2008

Working with well chosen Riemannian metrics and employing Nevanlinna’s theory, we make the thermodynamic formalism work for a wide class of hyperbolic meromorphic functions of finite order (including in particular exponential family, elliptic functions, cosine, tangent and the cosine–root family and also compositions of these functions with arbitrary polynomials). In particular, the existence of conformal (Gibbs) measures is established and then the existence of probability invariant measures equivalent to conformal measures is proven. As a geometric consequence of the developed thermodynamic formalism, a version of Bowen’s formula expressing the Hausdorff dimension of the radial Julia set as the zero of the pressure function and, moreover, the real analyticity of this dimension, is proved.

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[2]W. Bergweiler . Iteration of meromorphic functions. Bull. Amer. Math. Soc. 29(2) (1993), 151188.

[4]É. Borel . Sur les zéros des fonctions entières. Acta Math. 20 (1897), 357396.

[5]R. Bowen . Hausdorff dimension of quasi-circles. Publ. Math. Inst. Hautes Études Sci. 50 (1980), 1125.

[6]I. Coiculescu and B. Skorulski . Thermodynamic formalism of transcendental entire maps of finite singular type. Monatsh. Math. 152(2) (2007), 105123.

[7]I. Coiculescu and B. Skorulski . Perturbations in the Speiser class. Rocky Mountain J. Math. 37(3) (2007), 763800.

[8]W. Cherry and Z. Ye . Nevanlinna’s Theory of Value Distribution (Springer Monographs in Mathematics). Springer, Berlin, 2001.

[9]M. Denker and M. Urbański . On the existence of conformal measures. Trans. Amer. Math. Soc. 328 (1991), 563587.

[10]M. Denker and M. Urbański . Ergodic theory of equilibrium states. Nonlinearity 4 (1991), 103134.

[13]A. E. Eremenko and M. Yu. Lyubich . Dynamical properties of some classes of entire functions. Ann. Inst. Fourier, Grenoble 42(4) (1992), 9891020.

[15]A. Hinkkanen . A sharp form of Nevanlinna’s second fundamental theorem. Invent. Math. 108 (1992), 549574.

[16]C. Ionescu-Tulcea and G. Marinescu . Théorie ergodique pour des classes d’operations non-complètement continues. Ann. Math. 52 (1950), 140147.

[19]J. Kotus and M. Urbański . Conformal, geometric and invariant measures for transcendental expanding functions. Math. Ann. 324 (2002), 619656.

[20]J. Kotus and M. Urbański . Geometry and ergodic theory of non-recurrent elliptic functions. J. Anal. Math. 93 (2004), 35102.

[21]J. Kotus and M. Urbański . The dynamics and geometry of the Fatou functions. Discrete Contin. Dyn. Sys. 13 (2005), 291338.

[24]M. Yu. Lyubich . The dynamics of rational transforms: the topological picture. Russian Math. Surveys 41(4) (1986), 43117.

[26]C. McMullen . Area and Hausdorff dimension of Julia set of entire functions. Trans. Amer. Math. Soc. 300 (1987), 329342.

[31]V. Mayer and M. Urbański . Gibbs and equilibrium measures for elliptic functions. Math. Z. 250 (2005), 657683.

[32]R. Nevanlinna . Eindeutige Analytische Funktionen. Springer, Berlin, 1953.

[33]R. Nevanlinna . Analytic Functions. Springer, Berlin, 1970.

[34]S. J. Patterson . The limit set of a Fuchsian group. Acta Math. 136 (1976), 241273.

[36]P. J. Rippon and G. M. Stallard . Iteration of a class of hyperbolic meromorphic functions. Proc. Amer. Math. Soc. 127(11) (1999), 32513258.

[38]Z. Slodkowski . Holomorphic motions and polynomial hulls. Proc. Amer. Math. Soc. 111 (1991), 347355.

[42]M. Urbański and A. Zdunik . Geometry and ergodic theory of non-hyperbolic exponential maps. Trans. Amer. Math. Soc. 359 (2007), 39733997.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Ergodic Theory and Dynamical Systems
  • ISSN: 0143-3857
  • EISSN: 1469-4417
  • URL: /core/journals/ergodic-theory-and-dynamical-systems
Please enter your name
Please enter a valid email address
Who would you like to send this to? *